このエントリーをはてなブックマークに追加
ID 33133
FullText URL
Author
Golasinski, Marek
Gonçalves, Daciberg Lima
Wong, Peter
Abstract

In 1945, R. Fox introduced the so-called Fox torus homo- topy groups in which the usual homotopy groups are embedded and their Whitehead products are expressed as commutators. A modern treatment of Fox torus homotopy groups and their generalization has been given and studied. In this note, we further explore these groups and their properties. We discuss co-multiplications on Fox spaces and Jacobi identities for the generalized Whitehead products and the T- Whitehead products.

Keywords
Fox torus homotopy groups
generalized Whitehead products
Jacobi identity
Published Date
2008-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume50
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol50/iss1/9